Alert archive / Minnesota / Special Weather Statements in 2014
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jun 19, 2014, 6:07 AM CDT for 4 counties in Minnesota. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2014, 6:07 AM CDT (11:07 UTC)
- Expired
- Jun 19, 2014, 8:00 AM CDT
- In force
- 113 min
- Issued by
- NWS Twin Cities, MN
Counties Carver County, MN, Hennepin County, MN, Ramsey County, MN, Scott County, MN
The radar
The Minneapolis radar (KMPX), 14 km from the middle of the area, began a volume at 11:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 11.1 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 47 J/kg
- Mixed-layer CIN
- -493 J/kg
- Mixed-layer LCL
- 1291 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
817
WWUS83 KMPX 191107
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
607 AM CDT THU JUN 19 2014
MNZ060>063-066>070-191300-
ANOKA-CARVER-DAKOTA-HENNEPIN-MCLEOD-RAMSEY-SCOTT-SIBLEY-WASHINGTON-
607 AM CDT THU JUN 19 2014
...URBAN AND SMALL STREAM FLOODING IS LIKELY IN THE AREA...
AT 602 AM CDT...HEAVY RAINFALL HAS CAUSED URBAN AND SMALL
STREAM FLOODING. 1 TO 3 INCHES OF RAIN THIS MORNING HAS CAUSED SOME
PROBLEMS ON LOCAL ROADWAYS WITH PONDING OF WATER. THE WATER LEVELS
SHOULD SUBSIDE THIS MORNING NOW THAT THE HEAVY RAIN HAS SUBSIDED.
EXCESSIVE RUNOFF FROM THIS STORM HAS CAUSED FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES.
&&
LAT...LON 4516 9287 4470 9301 4461 9333 4455 9382
4489 9413 4493 9371 4507 9344
$$
CLFWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 19, 4:50 AM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jun 19, 4:50 AM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
450 AM CDT THU JUN 19 2014
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 413 AM CDT THU JUN 19 2014
ANOTHER ACTIVE NIGHT IS WINDING DOWN...AND FOR THE SECOND NIGHT IN A
ROW WE SAW SOME PRETTY IMPRESSIVE RAINFALL TOTALS RESULT FROM
TRAINING THUNDERSTORMS. TUESDAY NIGHT WAS MANKATO...AND LAST NIGHT
IT WAS WOOD LAKE...WHERE RADAR ESTIMATES SHOW 6 TO 7 INCHES OF RAIN
FELL...AND MUCH OF THAT CAME WITHIN THE FIRST 3 HOURS OF IT STARING
TO RAIN. UNFORTUNATELY...THE ATMOSPHERE THAT HELPED ALLOW THAT TO
HAPPEN WITH PWATS AOA 1.75" AND FREEZING LEVELS ABOVE 15K ARE STILL
IN PLACE AND WILL REMAIN SO UNTIL A COLD FRONT CURRENTLY BACK OVER
ERN SODAK CLEARS THE AREA TONIGHT.
FOR THIS MORNING...THE RAP SHOWS THE LLJ BECOMING BIFURCATED...WITH
ONE SEGMENT SAGGING SE ACROSS IA TOWARD NRN IL...WHILE ANOTHER
SECTION WILL BE ANGLING FROM SRN MN BACK TOWARD ERN NODAK. YOU CAN
SEE THE IMPACTS OF THIS LLJ SLIT OVER THE LAST HOUR ON REGIONAL
RADARS AS ACTIVITY HAS REALLY STARTED TO BECOME FOCUSED OVER NE IA.
THE SEGMENT OF THE LLJ DEVELOPING FARTHER TO THE NORTHWEST IS
HELPING FORCE AN INTENSE LINE OF STORMS CURRENTLY RACING NORTH
ACROSS ERN SODAK. WHAT THIS MEANS FOR THE MPX CWA IS THE CLUSTER OF
STORMS OVER ERN MN WILL BEGIN TO SLOWLY DIMINISH ACROSS WRN WI THIS
MORNING AS IT LOSES ITS LLJ FEED...WITH THE WRN LLJ SEGMENT
FOCUSING ACTIVITY INTO NW MN THIS MORNING. THIS WILL SEND US INTO
ANOTHER PRECIP BREAK PERIOD THAT WILL START BETWEEN 15 AND 18Z.
UNFORTUNATELY...THIS BREAK WILL BE VERY SHORT LIVED. AS THE SODAK
FRONT WORKS INTO WRN MN THIS AFTERNOON...CURRENT EXPECTATION IS THAT
YET ANOTHER LINE OF THUNDERSTORMS WILL DEVELOP NEAR A RWF/AXN LINE
BETWEEN 18Z AND 20Z THAT WILL THEN WORK EAST THROUGH THE OVERNIGHT
HOURS. MOST CAMS SHOW THIS SCENARIO PLAYING OUT...BUT THE SPC AND
ARW WRFS SHOW VERY LITTLE CONVECTION FORMING ALONG THE FRONT.
ALTHOUGH THE CURRENT FORECAST WEIGHS HEAVILY ON THE CONVECTING
MAJORITY...YOU CAN NOT COMPLETELY RULE OUT THE MORE LIMITED
SOLUTIONS DEPENDING ON HOW MUCH CONVECTION TONIGHT CAN OVERTURN THE
ATMOSPHERE. IF ENOUGH OVERTURNING OCCURS...THEN THOSE LIMITED
ACTIVITY SOLUTIONS MAY BE CORRECT. HOWEVER...WITH THE LOSS OF THE
MID LEVEL WARM AIR CAP...PREFER THE SOLUTIONS THAT SHOW ANOTHER
ROUND OF CONVECTION DEVELOPING ALONG THE BOUNDARY THIS AFTERNOON.
FOR THE SEVERE POTENTIAL...THINKING THE THREAT...THOUGH STILL
THERE...WILL NOT BE AS GREAT AS THE LAST COUPLE OF DAYS. ONE BIG
REASON IS THAT THE 5K TO 6K J/KG OF MLCAPE IN THE WARM SECTOR SEEN
TUESDAY AND WEDNESDAY WILL BE REPLACED BY A MUCH MORE MODEST 1K TO
2K J/KG TODAY. IN ADDITION...0-6KM SHEAR WILL BE RANGING FROM 35-40
KTS NEAR THE MN/SD BORDER /CLOSER TO THE UPPER LOW/ TO LESS THAN 20
KTS OVER WRN WI. THE ONE THING THAT IS BETTER TODAY THAN WHAT WE SAW
YESTERDAY ARE THE DYNAMICS AS A NEGATIVELY TILTED TROUGH APPROACHES
WRN MN BY 00Z WITHIN THE RIGHT ENTRANCE REGION OF A 70+ KT LLJ. MORE
BOUNDARY PARALLEL SHEAR THIS AFTERNOON FAVORS A LINEAR CONVECTIVE
MODE. THE MAIN THREAT WILL LIKELY BE DAMAGING STRAIGHT LINE
WINDS...AS THE SMALLER CAPES AND LINEAR MODE SHOULD BOTH HELP TO
SUPPRESS THE HAIL AND TORNADO THREATS /AS COMPARED TO THE LAST
COUPLE OF DAYS/.
THOUGH UNDER NORMAL CIRCUMSTANCES...A FRONT LIKE THIS AFTERNOONS
WOULD NOT TYPICALLY GARNER A FLASH FLOOD WATCH...THIS IS NOT A
TYPICAL SITUATION AS ALL BUT THE NRN TIER OF THE MPX CWA HAS SEEN 4
TO 10 INCHES OF RAIN SINCE FRIDAY ON TOP OF WHAT WAS ALREADY ONE OF
THE WETTEST STARTS TO A YEAR ON RECORD. WITH ONLY A SMALL BREAK IN
THE HEAVY RAINFALL EXPECTED...EXTENDED THE FLASH FLOOD WATCH OUT IN
TIME TO 6Z TONIGHT WEST OF I-35 AND TO 12Z TONIGHT EAST OF I-35. THE
WATCH WAS ALSO EXPANDED NORTH TO INCLUDE THE AREAS THAT HAVE
RECEIVED 3+ INCHES OF RAIN SINCE FRIDAY. ALSO ENDED THE WATCH AT 15Z
FOR THE FAR WRN COUNTIES...AS THE NEXT ROUND OF PRECIPITATION LOOKS
TO START OVER OR JUST EAST OF THOSE COUNTIES...SO CURRENT
EXPECTATIONS ARE THAT THE HEAVY RAIN THREAT WILL SHIFT EAST OF THOSE
COUNTIES AFTER THIS MORNING.
.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 413 AM CDT THU JUN 19 2014
A DRIER POST FRONTAL AIR MASS IS EXPECTED BY FRIDAY MORNING ACROSS
THE FORECAST AREA WITH A SURFACE ACROSS CENTRAL AND EASTERN WI. WE
THINK THERE IS A DECENT CHANCE AT SUNSHINE AND MODEST W-SW FLOW
COMBINED WITH 16-19 C AT 850 MB TEMPS SHOULD YIELD HIGHS WELL INTO
THE 80S ACROSS MOST OF THE FORECAST AREA /WESTERN WI SHOULD BE A
FEW DEGREES COOLER THAN MN/. BY SATURDAY MORNING THE TROUGH ACROSS
THE NORTHERN HIGH PLAINS SHOULD BUILD SOUTH AND MOISTURE RETURN
SHOULD BRING PWATS BACK UP NEAR 1.5-1.75" IN THE FAR WESTERN
FORECAST AREA. THE RETURN OF WEAK 925-850MB MOISTURE TRANSPORT AND
FGEN BACK ACROSS NORTHERN NE AND EASTERN SD COULD MEAN A FEW
THUNDERSTORMS MAKE IT INTO WESTERN MN ON SATURDAY...BUT THE BETTER
FOCUS IS IN THE STATES THAT BORDER MN TO THE SOUTH AND WEST. THE
PRECIP SIGNAL ON SUNDAY IS MUDDLED WITH A SURFACE TROUGH AND AN
INCREASE IN CONVERGENCE AND OMEGA...BUT WE CAN'T PIN DOWN AN AREA
TO FOCUS POPS/WEATHER AT THIS TIME. AT THIS TIME...THE POTENTIAL
FOR WIDESPREAD HEAVY RAIN IS LOW AND THE OVERALL COVERAGE OF
STORMS SHOULD BE ISOLATED TO SCATTERED. DURING THIS TIME...THE
UPPER LOW THAT HAS BEEN CAMPED OUT TO OUR NORTHWEST DRIFTS SLOWLY
NORTH WITH TIME AND THE LONG WAVE FLOW TURNS MORE ZONAL /SLIGHT
RIDGING/. BOTH THE 19.00Z GFS/ECMWF AND TO SOME DEGREE NAM HAVE A
FAST-MOVING SHORTWAVE EMBEDDED IN THE PSUEDO-ZONAL FLOW ARRIVING
IN THE MID/UPPER MISSISSIPPI RIVER VALLEY BY MONDAY. THE SURFACE
BOUNDARY SHOULD BE STRETCHED OUT ACROSS KS/IA/WI WHICH SHOULD BE
THE MAIN FOCUS FOR THUNDERSTORMS EARLY NEXT WEEK. THE 00Z GFS IS
MUCH MORE AGGRESSIVE IN BRINGING IN COOLER AIR TO THE AREA AND
ASSOCIATED HIGH PRESSURE BY TUESDAY. 00Z GFS NOW SHOWING 850 TEMPS
OF 8C TO 10C FOR TUESDAY AND WEDNESDAY. 00Z EURO AND EVEN THE
PREVIOUS ENSEMBLE RUNS STILL HAS 850 TEMPS OF 12C TO 14C DURING
THAT TIME FRAME. THIS IS A BIG CHANGE FROM PAST GFS RUNS.
SO...MODEL CONSENSUS AND ENSEMBLES ARE THE WAY TO GO. IT IS
IMPORTANT TO NOTE THAT THE ECMWF HAS ALSO SHOWED AGREES IVE COLD
ADVECTION WITH A RUN OR TWO IN THE PAST 2-3 DAYS.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 107 AM CDT THU JUN 19 2014
UPPER RIDGE OVER THE MN WI BORDER HAS SLOWED THE EASTWARD
PROGRESSION OF STORMS OVER WRN MN. THEREFORE...SLOWED ARRIVAL OF
SHRA/TSRA LATER THIS MORNING FOR TERMINALS OUT EAST...CLOSER TO
TIMING SEEN WITH THE HRRR. CURRENT THOUGHT PLAYED OUT IN TAFS IS
THAT STORMS WILL SLOWLY WORK EAST DURING THE MORNING...WITH A
TEMPORARY LULL IN ACTIVITY BETWEEN ABOUT 16Z AND 20Z...WITH NEXT
ROUND OF STORMS GOING UP ALONG THE COLD FRONT IN WRN MN BETWEEN 19Z
AND 21Z THAT THEN WORK EAST INTO THE EVENING. FOR THIS POTENTIAL
LINE OF STORMS...WENT WITH PROB30 GROUPS AS HI-RES CAMS ARE
SHOWING A BIT OF SPREAD AS TO HOW MUCH ACTIVITY WILL GO UP ON THE
FRONT ALONG WITH TIMING OF ANY POTENTIAL ACTIVITY. GFSLAMP CIG
FORECASTS THE LAST FEW DAYS HAVE BEEN DOWN RIGHT ATROCIOUS WHEN IT
COMES TO OVER FORECASTING OCCURRENCE OF MVFR CIGS...SO KEPT CONDS
VFR OUTSIDE OF ANY TSRA ACTIVITY.
KMSP...MODERATE TO HIGH CONFIDENCE IN TSRA IMPACTING TERMINAL THIS
MORNING...THOUGH WILL TAKE A WHILE TO GET HERE...MOST LIKELY
BETWEEN 9 AND 12Z. SHOWERS MAY LINGER IN THE AREA MUCH OF THE
MORNING...BEFORE NEXT ROUND OF STORMS IN THE AFTERNOON. CONFIDENCE
IS MODERATE TO HIGH IN STORMS IMPACTING MSP IN THE
AFTERNOON...THOUGH LOWER ON TIMING AT THIS POINT...SO WENT THE
PROB30 ROUTE FOR NOW.
/OUTLOOK FOR KMSP/
FRI...VFR. MVFR ISO SHRA/TSRA POSSIBLE. WINDS SW 10 KTS.
SAT...VFR. MVFR ISO SHRA/TSRA POSSIBLE. WINDS W 10 KTS.
SUN...VFR. MVFR SHRA/TSRA POSSIBLE. WINDS WNW 10 KTS.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MNZ057>061-065>069-
073>077-082>085-091>093.
FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR MNZ047-
054>056-064.
FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR MNZ062-063-070-078.
WI...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR WIZ023>028.
&&
SHORT TERM...MPG
LONG TERM...CLF
AVIATION...MPGHazardous weather outlook, Jun 18, 8:08 PM CDT, 9 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 808 PM CDT WED JUN 18 2014 MNZ047-048-054>058-064>070-073>078-082>085-091>093-200115- STEVENS-POPE-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-MEEKER- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- 808 PM CDT WED JUN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA. .DAY ONE...TONIGHT ANOTHER ROUND OF THUNDERSTORMS WILL DEVELOP OVER THE EASTERN DAKOTAS AND NORTHERN IOWA AND EXPAND NORTH AND EAST ACROSS THE AREA LATE THIS EVENING AND OVERNIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. THE MAIN THREATS FROM THIS ACTIVITY WILL BE LARGE HAIL AND DAMAGING WINDS...THOUGH A TORNADO OR TWO WILL BE POSSIBLE...MAINLY ACROSS SOUTH CENTRAL MINNESOTA. IN ADDITION...HEAVY RAINFALL IS EXPECTED WITH THIS ACTIVITY... WHICH WILL LEAD TO A CONTINUED THREAT FOR FLASH FLOODING. THE GREATEST FLASH FLOOD THREAT WILL EXIST FROM SOUTH CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN THURSDAY INTO THURSDAY NIGHT. ONCE AGAIN...THERE IS A CHANCE THAT SOME OF THESE STORMS COULD BE SEVERE AND POSE A CONTINUED THREAT OF FLASH FLOODING. BY FRIDAY...THE FLOOD THREAT WILL TRANSITION TO THE MAIN STEM RIVERS. MUCH OF THE MINNESOTA RIVER...AND THE MISSISSIPPI RIVER FROM SAINT PAUL DOWN TOWARD RED WING COULD REACH FLOOD STAGE BY THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THROUGH THURSDAY EVENING. MNZ041>045-049>053-059>063-WIZ014>016-023>028-200115- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEARNS-BENTON-SHERBURNE- ISANTI-CHISAGO-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-POLK- BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- 808 PM CDT WED JUN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...WEST CENTRAL MINNESOTA... NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT ANOTHER ROUND OF THUNDERSTORMS WILL DEVELOP OVER THE EASTERN DAKOTAS AND NORTHERN IOWA AND EXPAND NORTH AND EAST ACROSS THE AREA LATE THIS EVENING AND OVERNIGHT. THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE. IN ADDITION...HEAVY RAINFALL IS EXPECTED WITH THIS ACTIVITY... WHICH WILL LEAD TO A CONTINUED THREAT FOR FLASH FLOODING. THE GREATEST FLASH FLOOD THREAT WILL EXIST FROM SOUTH CENTRAL MINNESOTA INTO WEST CENTRAL WISCONSIN. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN THURSDAY INTO THURSDAY NIGHT. ONCE AGAIN...THERE IS A CHANCE THAT SOME OF THESE STORMS COULD BE SEVERE AND POSE A CONTINUED THREAT OF FLASH FLOODING. BY FRIDAY...THE FLOOD THREAT WILL TRANSITION TO THE MAIN STEM RIVERS. MUCH OF THE MINNESOTA RIVER...AND THE MISSISSIPPI RIVER FROM SAINT PAUL DOWN TOWARD RED WING COULD REACH FLOOD STAGE BY THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AND THURSDAY EVENING. BORGHOFF
In the hours before
Local storm report, Jun 19, 12:08 AM CDT, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1208 AM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM HEAVY RAIN MAYNARD 44.90N 95.47W
06/19/2014 M1.24 INCH CHIPPEWA MN TRAINED SPOTTER
OCCURRED IN ONE HOUR. MANY ROADS IN MAYNARD ARE COVERED
WITH WATER.
&&
AJZLocal storm report, Jun 19, 1:48 AM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
148 AM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM TSTM WND DMG WINTHROP 44.54N 94.36W
06/19/2014 SIBLEY MN 911 CALL CENTER
POWER OUTAGES DUE TO STRONG WINDS REPORTED WITH DIME SIZE
HAIL.
&&
FRANKSSpecial weather statement, Jun 19, 3:28 AM CDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
328 AM CDT THU JUN 19 2014
MNZ060>063-068>070-191030-
ANOKA-CARVER-DAKOTA-HENNEPIN-RAMSEY-SCOTT-WASHINGTON-
328 AM CDT THU JUN 19 2014
...URBAN AND SMALL STREAM FLOODING IS LIKELY IN THE AREA...
AT 326 AM CDT...THUNDERSTORMS WITH HEAVY RAINFALL WERE RESULTING IN
URBAN AND SMALL STREAM FLOODING. 1 TO 2 INCHES IS EXPECTED TO FALL
WITHIN AN HOUR. THIS SHOULD LEAD TO MINOR URBAN FLOODING...SUCH AS
PONDING ON LOCAL ROADS.
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS
WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
&&
LAT...LON 4514 9280 4476 9287 4463 9324 4482 9383
4517 9345
CLFSpecial weather statement, Jun 19, 6:07 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
607 AM CDT THU JUN 19 2014
MNZ060>063-066>070-191300-
ANOKA-CARVER-DAKOTA-HENNEPIN-MCLEOD-RAMSEY-SCOTT-SIBLEY-WASHINGTON-
607 AM CDT THU JUN 19 2014
...URBAN AND SMALL STREAM FLOODING IS LIKELY IN THE AREA...
AT 602 AM CDT...HEAVY RAINFALL HAS CAUSED URBAN AND SMALL
STREAM FLOODING. 1 TO 3 INCHES OF RAIN THIS MORNING HAS CAUSED SOME
PROBLEMS ON LOCAL ROADWAYS WITH PONDING OF WATER. THE WATER LEVELS
SHOULD SUBSIDE THIS MORNING NOW THAT THE HEAVY RAIN HAS SUBSIDED.
EXCESSIVE RUNOFF FROM THIS STORM HAS CAUSED FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES.
&&
LAT...LON 4516 9287 4470 9301 4461 9333 4455 9382
4489 9413 4493 9371 4507 9344
CLFThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 9:22 PM CDT | Special Weather Statement | MPX | Redwood | 38 min |
| Jun 18, 9:36 PM CDT | Tornado Warning | MPX | Redwood, Yellow Medicine | 39 min |
| Jun 18, 10:10 PM CDT | Special Weather Statement | MPX | Brown | 50 min |
| Jun 18, 10:20 PM CDT | Severe Thunderstorm Warning | MPX | Brown, Redwood | 40 min |
| Jun 18, 10:40 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Renville, Yellow Medicine | 35 min |
| Jun 18, 10:44 PM CDT | Flash Flood Warning | MPX | Yellow Medicine | 8 hr |
| Jun 18, 10:45 PM CDT | Tornado Warning | MPX | Redwood, Yellow Medicine | 30 min |
| Jun 18, 11:10 PM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville, Yellow Medicine | 50 min |
| Jun 18, 11:21 PM CDT | Special Weather Statement | MPX | Lac qui Parle | 54 min |
| Jun 18, 11:34 PM CDT | River Flood Warning | MPX | Carver | 12 days |
| Jun 18, 11:38 PM CDT | Special Weather Statement | MPX | Brown | 52 min |
| Jun 18, 11:47 PM CDT | Flash Flood Warning | MPX | Redwood | 4 hr |
| Jun 19, 1:05 AM CDT | Severe Thunderstorm Warning | MPX | McLeod, Sibley | 55 min |
| Jun 19, 3:28 AM CDT | Special Weather Statement | MPX | Carver, Hennepin, Ramsey, Washington | 2 hr |
| Jun 19, 6:32 AM CDT | Special Weather Statement | MPX | Renville | 43 min |
| Jun 19, 7:06 AM CDT | Flash Flood Warning | MPX | Hennepin | 6 hr |
| Jun 19, 7:35 AM CDT | Areal Flood Warning | MPX | Brown, Carver, Chippewa, Le Sueur, McLeod, Nicollet and 6 more | 3 days |
| Jun 19, 7:50 AM CDT | Special Weather Statement | MPX | Lac qui Parle | 70 min |
| Jun 19, 7:56 AM CDT | River Flood Warning | MPX | Scott | 3 days |
| Jun 19, 8:07 AM CDT | Severe Thunderstorm Warning | MPX | Lac qui Parle | 53 min |
| Jun 19, 8:21 AM CDT | Special Weather Statement | MPX | Swift | 54 min |
| Jun 19, 8:45 AM CDT | Areal Flood Warning | MPX | Anoka, Carver, Chisago, Dakota, Goodhue, Hennepin and 4 more | 3 days |
| Jun 19, 9:06 AM CDT | Areal Flood Warning | MPX | McLeod, Nicollet, Sibley | 6 hr |
| Jun 19, 9:08 AM CDT | Flash Flood Warning | MPX | McLeod, Nicollet, Sibley | 6 hr |
| Jun 19, 9:35 AM CDT | Flash Flood Warning | MPX | Carver, Le Sueur, Scott, Sibley | 6 hr |
| Jun 19, 9:53 AM CDT | Flash Flood Warning | MPX | Dakota, Hennepin, Ramsey | 4 hr |
| Jun 19, 10:22 AM CDT | Flash Flood Warning | MPX | Carver, Hennepin, Ramsey | 4 hr |
| Jun 19, 10:45 AM CDT | Special Weather Statement | MPX | Anoka, Brown, Carver, Chippewa, Chisago, Dakota and 16 more | 2 hr |
| Jun 19, 11:47 AM CDT | River Flood Warning | MPX | Wright | 11 days |
| Jun 19, 12:07 PM CDT | River Flood Warning | MPX | Dakota, Ramsey, Washington | 16 days |
| Jun 19, 12:07 PM CDT | River Flood Warning | MPX | Dakota, Washington | 17 days |
| Jun 19, 12:07 PM CDT | River Flood Warning | MPX | Goodhue | 14 days |
| Jun 19, 12:07 PM CDT | River Flood Warning | MPX | Goodhue | 14 days |
| Jun 19, 12:11 PM CDT | River Flood Warning | MPX | Washington | 11 days |
| Jun 19, 2:00 PM CDT | Special Weather Statement | MPX | Brown, Martin, Watonwan | 60 min |
| Jun 19, 4:10 PM CDT | Tornado Warning | MPX | Pope, Swift | 35 min |
| Jun 19, 4:15 PM CDT | Tornado Warning | MPX | Douglas, Pope, Stevens | 45 min |
| Jun 19, 4:40 PM CDT | Tornado Warning | MPX | Chippewa, Renville | 35 min |
| Jun 19, 4:42 PM CDT | Tornado Warning | MPX | Swift | 48 min |
| Jun 19, 4:53 PM CDT | Tornado Warning | MPX | Douglas, Pope | 52 min |
Nearby
Special Weather Statements in Minnesota, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.